# SDR AALA201602199006

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,025 hours, 8,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: L25085
- Condition: Defective
- Location: L1 Door
- Part time: 16,420 hours, 9,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  THIS SLIDE WAS SLATED FOR INSTALL ON L1 DOOR FOR TIME CHANGE.  FOUND NEW SLIDE HAS NON EOW PACK BOARD INSTALLED ON AN EOW SLIDE PACK.  SLIDE COVER WILL NOT ATTACH CORRECTLY.  REMOVED & INSTALLED NEW SLIDE ASSEMBLY IAW JC 26C83152008.
